# SDR SWIA2021073059792

- Difficulty date: May 6, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265-295 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#N881AS-6539. 26 BLENDS FOUND ON LOWER FUSELAGE, FS265.00- FS295.00 STGR24R FOR REPAIR REFERENCE REO 601R-53-00-733 FOR MEASUREMENTS OF BLENDS. PERMANENT REPAIR REQUIRED AT C CHECK.     (C-CHECK RO 7/27/2021)    EVALUATED, HAND DRESSED 26 IDENTIFIED DENTS, RESTORED FINISH. REF REO 601R-51-00-309 REV -A DATED 2017-08-23. THE REWORKED CONDITION OF THE REMAINING DENTÂ€™S DIMENSIONS  IS STRUCTURALLY ACCEPTABLE FOR Â€Œ6000 FLIGHT HOURSÂ€? FROM TIME OF INCORPORATION OF REO 601R-53-00-849 AT Â€ŒREV --Â€Œ PROVIDED IT IS VISUALLY INSPECTED FOR DAMAGE PROPAGATION AT INTERVALS THAT DO NOT EXCEED Â€Œ600 FLIGHT HOURSÂ€?. REF REO 601R-53-00-849 REV -- DATED 2021-07-20 & REO 601R-53-00-733 REV -- DATED 2019-06-24. COMPLIED WITH TASK CARD 51-900-1003-SKY
